# SDR C2XA08RI152

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 24,129 hours, 17,896 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2199 - BNA - FLT CREW REPORTED AIR DATA COMPUTER NR 1 FAILURE AND TOTAL FUEL DASHING OUT.  FLT CREW PERFORMED AIR RETURN ANEVENTFULLY.  FLT CREW PROCEEDED WITH SYSTEM RESET AND RESET WAS SUCCESSFUL.  AIRCRAFT WAS RETURNED TO SERVICE.
